Polynomial implementation of a procession of Boolean functions
Doklady Akademii Nauk, Tome 265 (1982) no. 6, pp. 1338-1341
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_6_a13,
author = {V. D. Malyugin},
title = {Polynomial implementation of a procession of {Boolean} functions},
journal = {Doklady Akademii Nauk},
pages = {1338--1341},
year = {1982},
volume = {265},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_6_a13/}
}
V. D. Malyugin. Polynomial implementation of a procession of Boolean functions. Doklady Akademii Nauk, Tome 265 (1982) no. 6, pp. 1338-1341. http://geodesic.mathdoc.fr/item/DAN_1982_265_6_a13/